ePrints Repository

On the job rotation problem

Lewis, Seth Charles and Butkovic, Peter (2007) On the job rotation problem. Discrete Optimization, 4 (2). pp. 163-174. ISSN 1572-5286

Loading
PDF (239Kb)

URL of Published Version: http://www.sciencedirect.com/science/journal/15725286

Identification Number/DOI: doi:10.1016/j.disopt.2006.11.003

The job rotation problem (JRP) is the following: Given an \(n \times n\) matrix \(A\) over \(\Re \cup \{\ -\infty\ \}\\) and \(k \leq n\), find a \(k \times k\) principal submatrix of \(A\) whose optimal assignment problem value is maximum. No polynomial algorithm is known for solving this problem if \(k\) is an input variable. We analyse JRP and present polynomial solution methods for a number of special cases.

Type of Work:Article
Date:01 June 2007 (Publication)
School/Faculty:Schools (1998 to 2008) > School of Mathematics & Statistics
Department:Mathematics
Keywords:principal submatrix, assignment problem, job rotation problem, node disjoint cycles
Subjects:QA Mathematics
Institution:University of Birmingham
Copyright Holders:Elsevier Science B.V. Amsterdam
ID Code:34
Refereed:YES
Local Holdings:
Export Reference As : ASCII + BibTeX + Dublin Core + EndNote + HTML + METS + MODS + OpenURL Object + Reference Manager + Refer + RefWorks
Share this item :
QR Code for this page

Repository Staff Only: item control page